# SDR USAA040566

- Difficulty date: September 9, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 11,336 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DENTED 7 INCH BY 8 INCH BY .331 INCH, BETWEEN FRAME 3 AND 4, STRINGERS 22 AND 23 IN PITOT STATIC PORT RED BAND.  TEMPORARY REPAIR, INSTALLED L ANGLES AND DOUBLERS PER EA 79115.  (M)
